MathSciNet Relay Station
MathSciNet bibliographic data
MR2437679 (2009e:11203) 11P82 (05A17 11F37)
Bringmann, Kathrin On the explicit construction of higher deformations of partition statistics. Duke Math. J. 144 (2008), no. 2, 195–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement